# SDR YENA2023092801144

- Difficulty date: September 26, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 040
- Aircraft time: 43,589 hours, 28,680 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION AND BARE SKIN ON AREA COVERED BY THE PROTECTIVE PLATE ( SCUFF PLATE ) BTW FR76 & FR81, STR 28R/ 26R, AT AFT CARGO DOOR CUT OUT STRUCTURE; REF TOMX W.O. N239JB/23011190/B8 CHECK:  CORROSION ON AREA COVERED BY THE PROTECTIVE PLATE (SCUFF PLATE) BTW FR 77 & FR 80, STGR 28R/26R. AT AFT CARGO DOOR CUT OUT STRUCTURE WAS REMOVED PER EMB-190 SRM 51-10-03 AND EMB--190 SRM 51-12-01, BTW FR 76 & FR 80, STGR 28R/26R AT AFT CARGO DOOR CUT OUT STRUCTURE WAS EVALUATED,THEREFORE IT IS WITHIN LIMITS PER EMB-190 SRM 51-75-16 AND REPAIRED BTW FR 80-81, STGR 28R/26R. AT AFT CARGO DOOR CUT OUT STRUCTURE PER ETI-190-23-653 REV 1 AND ETD2023-190-020916 REV. (CONSIDERED A MAJOR REPAIR)
